58 year old male, Norwood IV, he had become very self conscious of his hair loss and was uncomfortable with people standing behind him. After seeing a photo of the back of his head in a crowd he decided to have hair transplantation. His donor hair had above average density and hair quality based on volume and waviness was very good.
The FDA recently issued a class-wide safety alert for all testosterone-containing medical products. Not only is it associated with abuse and dependence, but it can have “serious adverse outcomes include heart attack, heart failure, stroke, depression, hostility, aggression, liver toxicity, and male infertility. Individuals abusing high doses of testosterone have also reported withdrawal symptoms, such as depression, fatigue, irritability, loss of appetite, decreased libido, and insomnia.”
Medications for hair loss are not indicated for everyone. Each patient is different, and for some patients, finasteride is simply not their first choice or their only option. But for those who interested in using drugs like finasteride to keep their hair, this study should provide a welcome sigh of relief.
Lately there has been extensive marketing of “New” or “Ground Breaking” Technology targeting prospective patients with unbelievable (and false) claims. It is critical you ask the doctor or consultant what is the doctor’s role when performing the surgery or if technicians will be performing it.
Request A Consultation
- Exclusive PRP/PPP/Acell update: Data from our patients
Patients ask all the time: What should be the expected improvement from a PRP treatment? Will adding ACell make a difference? Is t…
- Warning: Hair Restoration Surgery Requires a Medical License
Physicians may not delegate hair restoration surgery to medical assistants. Medical assistants may not perform invasive procedures…
- Scalp MicroPigmentation’s Increased Popularity Leads to Additional Risks for Uninformed Patients
Scalp Micropigmentation (SMP) seems a lot like traditional tattooing. Tiny needles are used to apply pigment to the skin to mimi…